# SDR 04FDEA01567

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chipped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5L 4 INCHES FWD OF FRAME 23 HAS CHIPPED SCALLOP.  REMOVED DAMAGED SECTION OF TRACK, FABBED REPAIR SPLICE IAW SRM 53-10-16, AND INSTALLED SPLICE IAW SRM'S 51-10-08, 51-35-00, AND 51-40-21.
